# SDR CA981019008

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 105932B
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND USING NORMAL EXTENSION SYSTEM.  PILOT USED EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED WORN GEAR MOTOR BRUSHES AND COMMUTATOR.  HYDRAULIC POWER PACK REPLACED.
